Slices of the Matching Polytopes

Leclerc, Matthias (1989) Slices of the Matching Polytopes.
Published in: Mitteilungen aus dem Mathematischen Seminar Giessen Vol. 192. pp. 85-88.


This very short paper discusses some special cases and some special problems of the exact matching problem. As the main result of this paper it is proved that all the vertices of a special polyhedron corresponding to the exact matching problem of a bipartite graph are integer valued. Some results about the constraint common transversals and matroid intersections are used.

Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr86-032
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 14:30